MathSciNet Relay Station
MathSciNet bibliographic data
MR418119 57D30
Sullivan, Dennis A generalization of Milnor's inequality concerning affine foliations and affine manifolds. Comment. Math. Helv. 51 (1976), no. 2, 183–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement